# SDR CA000120036

- Difficulty date: November 25, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-30
- Aircraft time: 4,491 hours
- Engine: Lyc IO320B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SL75089
- Condition: Broken
- Location: Engine
- Part time: 668 hours
- Component: Engine Cylinder, Lyc, IO320B1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO INDICATION AT COMPRESSION TEST OR IN OIL FILTER BUT OIL WOULD NOT DRAINFROM THE SUCTION SCREEN. PIECES OF PISTON SKIRT FOUND WHEN SUMP REMOVED.
